The monotone catenary degree of Krull monoids (bibtex)
by Alfred Geroldinger, Pingzhi Yuan
Reference:
Alfred Geroldinger, Pingzhi Yuan, The monotone catenary degree of Krull monoids, Results Math., 63(3-4), 999-1031, (2013).
Bibtex Entry:
@Article{geroldinger-yuan-13,
  Title    = {The monotone catenary degree of {K}rull monoids},
  Author   = {Alfred Geroldinger and Pingzhi Yuan},
  Journal  = {Results Math.},
  Year     = {2013},
  Number   = {3-4},
  Pages    = {999-1031},
  Volume   = {63},
  Doi      = {10.1007/s00025-012-0250-1},
  Mrnumber = {3057352},
  Url      = {http://imsc.uni-graz.at/geroldinger/79-monotone-catenary.pdf},
}